Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bgravy

31Y Old Accutane Noob

Recommended Posts

I just took my first pill. Been a little nervous about the side effects. It felt like the scene out of the Matrix, red pill vs blue pill.

It's been 7-8 years since I went to a derm for treatment. Took antibiotics and topicals in the past, with little effect on my bacne. It shows no signs of going away even in my 30s. So I felt it was time to take the plunge.

I'm very athletic, I run and/or cycle 5-6 days a week. I also have a pretty stressful job. So I hope the affects on my activities and mood are minimal.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×